# SDR 5APR20101115001

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N669AF
- Make and model: Pilats PC1245
- Aircraft serial: 669
- Aircraft time: 3,710 hours, 3,533 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,512 hours, 3,347 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(5APR) THE ACFT WAS DEPARTING, ENROUTE. DURING DEPARTURE, THE LANDING GEAR UNLOCKED BUT WOULD NOT RETRACT (3 RED LANDING GEAR LIGHTS). THE CREW SELECTED THE LANDING GEAR CONTROL HANDLE TO THE DOWN POSITION AND GOT 2 GREEN LANDING GEAR LIGHTS INDICATING THAT BOTH MLG WERE DOWN AND LOCKED.  THE CREW HAD TO USE THE HYD SYS HAND PUMP TO GET THE NLG DOWN AND LOCKED (3 GREEN LIGHTS). THE FLIGHT WAS COMPLETED WITH THE LANDING GEAR DOWN.  THE ACFT  TROUBLESHOOTING/REPAIR HAS NOT STARTED YET.  OPEN
